# SDR SWAA2024112548845

- Difficulty date: October 15, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 45; W.L. 165.<[01] REMOVED; REPLACED; AND INSTALLED NEW B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02-0G-0; AND DWG 111A1000 REV: A.;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
